MathSciNet Relay Station
MathSciNet bibliographic data
MR833596 (87f:03159) 03E72 (60A99)
Puri, Madan L.; Ralescu, Dan A. Fuzzy random variables. J. Math. Anal. Appl. 114 (1986), no. 2, 409–422.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement